# SDR ASOA2015082513588

- Difficulty date: August 25, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 29,159 hours, 20,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY AFT LOWER EXIT SIGN HAS ONE BULB BURNED OUT.  R & R THE BULB.  OPS CHECKED GOOD IAW AMM 33-51-00.
